Per citar aquest document:
Web of Science: 0 cites,
On the limit cycles of the Floquet differential equations
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Rodrigues, Ana (Universidade do Porto(Portugal). Centro de Matemática)

Data: 2014
Resum: We provide sufficient conditions for the existence of limit cycles for the Floquet differential equations x˙(t) = Ax(t) + ε(B(t)x(t)+b(t)), where x(t) and b(t) are column vectors of length n, A and B(t) are n×n matrices, the components of b(t) and B(t) are T–periodic functions, the differential equation x˙(t) = Ax(t) has a plane filled with T–periodic orbits, and ε is a small parameter. The proof of this result is based on averaging theory.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The second author is supported by the Swedish Research Council (VR Grant 2010/5905). The authors would like to thanks the Göran Gustafsson Foundation UU/KTH for financial support.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Averaging theory ; Floquet differential equation ; Limit cycles ; Periodic solutions
Publicat a: Discrete and Continuous Dynamical Systems. Series B, Vol. 19 Núm. 4 (2014) , p. 1129-1136, ISSN 1553-524X

DOI: 10.3934/dcdsb.2014.19.1129

10 p, 718.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14

   Favorit i Compartir